RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 98, Issue 6, Pages 948–951 (Mi mz10979)  

Brief Communications

Quantitative Estimates of Characteristics for Hypergraphs of Large Girth and Large Chromatic Number

A. E. Khuzievaa, D. A. Shabanovab

a Moscow Institute of Physics and Technology (State University), Dolgoprudny, Moscow region
b Lomonosov Moscow State University

Keywords: hypergraph, coloring of $n$-uniform hypergraph, minimum number of hypergraph edges, chromatic number, girth, heavy edge, light edge.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation НШ-2964.2014.1
MK-692.2014.1


DOI: https://doi.org/10.4213/mzm10979

Full text: PDF file (310 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 98:6, 995–998

Bibliographic databases:

Document Type: Article
Received: 04.11.2014

Citation: A. E. Khuzieva, D. A. Shabanov, “Quantitative Estimates of Characteristics for Hypergraphs of Large Girth and Large Chromatic Number”, Mat. Zametki, 98:6 (2015), 948–951; Math. Notes, 98:6 (2015), 995–998

Citation in format AMSBIB
\Bibitem{KhuSha15}
\by A.~E.~Khuzieva, D.~A.~Shabanov
\paper Quantitative Estimates of Characteristics for Hypergraphs of Large Girth and Large Chromatic Number
\jour Mat. Zametki
\yr 2015
\vol 98
\issue 6
\pages 948--951
\mathnet{http://mi.mathnet.ru/mz10979}
\crossref{https://doi.org/10.4213/mzm10979}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438552}
\elib{http://elibrary.ru/item.asp?id=24850284}
\transl
\jour Math. Notes
\yr 2015
\vol 98
\issue 6
\pages 995--998
\crossref{https://doi.org/10.1134/S0001434615110346}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000369701000034}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84953245813}


Linking options:
  • http://mi.mathnet.ru/eng/mz10979
  • https://doi.org/10.4213/mzm10979
  • http://mi.mathnet.ru/eng/mz/v98/i6/p948

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:70
    References:10
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017